Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

High blood pressure, discontinued medicines due to side effects, problem persists. Advice?

sir my name is pramod kumar age 35,wt-70kg,ht-5.2. i am facing a problem of high b.p(140-90) last 3-4 months. i am taking amlosafe 2.5 mg by doctor advice.when i meet to doctor i feel my heartbeat more. i was also taking indural 10mg.due to numbness problem i was left this this time my pressure is as early.please advice me what should do?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
if you dont have other risk factor like diabetes , abnormal cholesterol , kidney problem ,or thyroid problem in that case with BP of 140/90 and you cant able to tolerate medication then for next 3 month you can try non pahrmacological measure like low salt diet ( salt intake
check BP regularly if it in control you can continue above measure .
take care
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor